# SDR FDEA2018090512312

- Difficulty date: August 31, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11F
- Aircraft serial: 48490
- Aircraft time: 82,518 hours, 18,034 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050312
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING O/B FLAP ASSY O/B FWD HINGE (WING SIDE) ACTUATOR ATTACH O/B BORE CORROSION. HINGE ACTUATOR ATTACHED OUTBD BORE (NR 8 HOLE) REWORKED AND FOUND EXCEED LIMIT AS PER CMM 57-44-09, EXISTING HOLE DIA 1.220", FINAL HOLE DIA 1.224" MAXIMUM ALLOWABLE HOLE DIA 1.220", OVERSIZED BUSHING FABRICATED AND INSTALLED AS PER CMM 57-44-09 AND EA 1-5750-127785 A P2 STEP 1C AND STEP 1. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
